# SDR AALA990061

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701AA
- Make and model: Boeing 727223
- Aircraft serial: 22459
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 830-850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SKIN ABOVE RIGHT PRIMARY HEAT EXCHANGER (PLENUM) FROM STATION 830 TO STRINGER 850.  INSTALLED REPAIRS PER SRM 57-30-3 FIG 8 AND FIG 9.  (M)
